Alert archive / Mississippi / River Flood Warnings in 2011

River Flood Warning 88, NWS Jackson, MS

December 25, 2011Attala County, Holmes County, Mississippi

NWS Jackson, MS issued this river flood warning at Dec 25, 2011, 8:10 AM CST for Attala County, Holmes County, Mississippi. It took effect at Dec 27, 2011, 4:17 AM CST. It was in force for 6 days.

The area

The counties it named.

The facts

Issued
Dec 25, 2011, 8:10 AM CST (14:10 UTC)
In effect from
Dec 27, 2011, 4:17 AM CST
Expired
Jan 2, 2012, 5:00 AM CST
In force
6 days
Issued by
NWS Jackson, MS
Flood severity
Minor

Counties Attala County, MS, Holmes County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 93 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Black River at West (WSTM6). The gauge peaked at 16.65 ft at Dec 28, 2011, 10:00 PM CST.

actionminormoderate10152012/2512/2612/2712/2812/2912/3012/3101/0101/0201/03
Action stage
12 ft
Minor stage
15 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07289350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

355 
WGUS44 KJAN 251410
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
810 AM CST SUN DEC 25 2011


...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI... 

  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES



PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12-48 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.


ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC007-051-262010-
/O.NEW.KJAN.FL.W.0088.111226T1800Z-111227T1500Z/
/WSTM6.1.ER.111226T1800Z.111226T1800Z.111227T0000Z.NO/
810 AM CST SUN DEC 25 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG BLACK RIVER AT WEST
* FROM MONDAY AFTERNOON TO TUESDAY MORNING.
* AT  7:45 AM SUNDAY THE STAGE WAS 12.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  TOMORROW AFTERNOON.
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE 
  RIVER BEGIN TO FLOOD.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   MON   TUE   WED CREST TIME  DATE

UPPER BIG BLACK RIVER
WEST           15  12.0 SUN 08 AM  14.4  14.4  12.7  15.0 12 PM 12/26

$$
11 follow-up statements
502 
WGUS84 KJAN 260309
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
909 PM CST SUN DEC 25 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.


THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC007-051-270909-
/O.EXT.KJAN.FL.W.0088.111227T0600Z-111228T2100Z/
/WSTM6.1.ER.111227T0600Z.111227T0600Z.111228T0600Z.NO/
909 PM CST SUN DEC 25 2011

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLACK RIVER AT WEST
* FROM LATE MONDAY NIGHT TO WEDNESDAY AFTERNOON.
* AT 8:45 PM SUNDAY THE STAGE WAS 12.4 FEET AND SLOWLY RISING. 
* FLOOD STAGE IS 15 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO A CREST NEAR FLOOD
  STAGE ON TUESDAY.
* IMPACT...AT 15 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE 
  RIVER BEGIN TO FLOOD.

&&


              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   MON   TUE   WED CREST TIME  DATE

UPPER BIG BLACK RIVER
WEST           15  12.4 SUN  9 PM  13.7  15.0  14.9  15.0  6 PM TUE

$$

DL
334 
WGUS84 KJAN 261402
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
802 AM CST MON DEC 26 2011




...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12-24 HOURS.


ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC007-051-272002-
/O.EXT.KJAN.FL.W.0088.111227T0730Z-000000T0000Z/
/WSTM6.1.ER.111227T0730Z.111228T0600Z.000000T0000Z.NO/
802 AM CST MON DEC 26 2011


THE FLOOD WARNING CONTINUES FOR
  THE BIG BLACK RIVER AT WEST
* FROM LATE TONIGHT UNTIL FURTHER NOTICE.
* AT  6:45 AM MONDAY THE STAGE WAS 13.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AFTER MIDNIGHT 
  AND WILL CONTINUE TO RISE TO NEAR 16.0 FEET BY EARLY WEDNESDAY MORNING.
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE 
  RIVER BEGIN TO FLOOD.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   TUE   WED   THU CREST TIME  DATE

UPPER BIG BLACK RIVER
WEST           15  13.0 MON 07 AM  15.3  15.9  15.2  16.0 12 AM 12/28

$$
994 
WGUS84 KJAN 270148
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
748 PM CST MON DEC 26 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC007-051-280748-
/O.EXT.KJAN.FL.W.0088.111227T1017Z-000000T0000Z/
/WSTM6.1.ER.111227T1017Z.111228T0600Z.000000T0000Z.NO/
748 PM CST MON DEC 26 2011

THE FLOOD WARNING CONTINUES FOR THE BIG BLACK RIVER AT WEST
* FROM TUESDAY MORNING UNTIL FURTHER NOTICE.
* AT 6:45 PM MONDAY THE STAGE WAS 13.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TOMORROW 
  MORNING AND WILL CONTINUE TO RISE TO NEAR 16.0 FEET BY EARLY 
  WEDNESDAY MORNING.
* IMPACT AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE 
  RIVER BEGIN TO FLOOD.

&&

              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   TUE   WED   THU CREST TIME  DATE

UPPER BIG BLACK RIVER
WEST           15  13.8 MON 07 PM  15.2  16.0  15.4  16.0 12 AM 12/28

$$
466 
WGUS84 KJAN 271536
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
936 AM CST TUE DEC 27 2011




...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.


ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC007-051-282136-
/O.EXT.KJAN.FL.W.0088.000000T0000Z-111229T1200Z/
/WSTM6.1.ER.111227T1015Z.111228T0600Z.111228T2100Z.NO/
936 AM CST TUE DEC 27 2011

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLACK RIVER AT WEST
* UNTIL THURSDAY MORNING.
* AT  8:45 AM TUESDAY THE STAGE WAS 15.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY 
  MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TOMORROW AFTERNOON.
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE 
  RIVER BEGIN TO FLOOD.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   WED   THU   FRI CREST TIME  DATE

UPPER BIG BLACK RIVER
WEST           15  15.1 TUE 09 AM  15.8  13.0  12.7  16.0 12 AM 12/28

$$
123 
WGUS84 KJAN 280109
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
709 PM CST TUE DEC 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.


THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC007-051-290709-
/O.EXT.KJAN.FL.W.0088.000000T0000Z-111230T1630Z/
/WSTM6.1.ER.111227T1015Z.111228T1800Z.111230T0130Z.NO/
709 PM CST TUE DEC 27 2011

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...

THE FLOOD WARNING CONTINUES FOR THE BIG BLACK RIVER AT WEST
* UNTIL THURSDAY EVENING.
* AT 6:45 PM TUESDAY THE STAGE WAS 15.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY 
  EARLY TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY THURSDAY EVENING.
* IMPACT AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE 
  RIVER BEGIN TO FLOOD.

&&

              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   WED   THU   FRI CREST TIME  DATE

UPPER BIG BLACK RIVER
WEST           15  15.5 TUE 07 PM  15.8  15.6  14.5  16.0 12 PM 12/28

$$
368 
WGUS84 KJAN 281427
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
827 AM CST WED DEC 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.


ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC007-051-292027-
/O.EXT.KJAN.FL.W.0088.000000T0000Z-111231T0438Z/
/WSTM6.1.ER.111227T1015Z.111229T1200Z.111230T1338Z.NO/
827 AM CST WED DEC 28 2011

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...

THE FLOOD WARNING CONTINUES FOR THE BIG BLACK RIVER AT WEST
* UNTIL FRIDAY MORNING.
* AT 7:45 AM WEDNESDAY THE STAGE WAS 16.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  MORNING.
* IMPACT AT 17.0 FEET...SEVERAL THOUSAND ACRES OF AGRICULTURAL AND 
  LOWLAND BECOME INUNDATED.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   THU   FRI   SAT CREST TIME  DATE

UPPER BIG BLACK RIVER
WEST           15  16.2 WED 08 AM  17.0  15.3  13.9  17.0 06 AM 12/29

$$
536 
WGUS84 KJAN 291517
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
917 AM CST THU DEC 29 2011




...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.


ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC007-051-302117-
/O.EXT.KJAN.FL.W.0088.000000T0000Z-120103T0430Z/
/WSTM6.1.ER.111227T1015Z.111229T0400Z.120102T1330Z.NO/
917 AM CST THU DEC 29 2011

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLACK RIVER AT WEST
* UNTIL MONDAY EVENING.
* AT  8:45 AM THURSDAY THE STAGE WAS 16.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY 
  EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  MONDAY MORNING.
* IMPACT...AT 17.0 FEET...SEVERAL THOUSAND ACRES OF AGRICULTURAL AND 
  LOWLAND BECOME INUNDATED.
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE 
  RIVER BEGIN TO FLOOD.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   FRI   SAT   SUN CREST TIME  DATE

UPPER BIG BLACK RIVER
WEST           15  16.4 THU 09 AM  16.3  16.5  16.0  16.5 12 AM 12/31

$$
794 
WGUS44 KJAN 300139
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
739 PM CST THU DEC 29 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...

  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.


ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC007-051-310739-
/O.EXT.KJAN.FL.W.0088.000000T0000Z-120103T0500Z/
/WSTM6.1.ER.111227T1015Z.111229T0400Z.120102T1400Z.NO/
739 PM CST THU DEC 29 2011

THE FLOOD WARNING CONTINUES FOR 
  THE BIG BLACK RIVER AT WEST.
* UNTIL MONDAY EVENING.
* AT  6:45 PM THURSDAY THE STAGE WAS 15.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY 
  EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  MONDAY MORNING.
* IMPACT...AT 17.0 FEET...SEVERAL THOUSAND ACRES OF AGRICULTURAL AND 
  LOWLAND BECOME INUNDATED.

&&

              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   FRI   SAT   SUN CREST TIME  DATE

UPPER BIG BLACK RIVER
WEST           15  15.8 THU 07 PM  15.8  16.4  15.9  16.5 12 AM 12/31

$$
222 
WGUS84 KJAN 301435
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
835 AM CST FRI DEC 30 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...


  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.


ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC007-051-312035-
/O.EXT.KJAN.FL.W.0088.000000T0000Z-120101T2300Z/
/WSTM6.1.ER.111227T1015Z.111229T0400Z.120101T0800Z.NO/
835 AM CST FRI DEC 30 2011


THE FLOOD WARNING CONTINUES FOR
  THE BIG BLACK RIVER AT WEST
* UNTIL SUNDAY AFTERNOON.
* AT 7:45 AM FRIDAY THE STAGE WAS 15.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE 
  RIVER BEGIN TO FLOOD.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   SAT   SUN   MON CREST TIME  DATE

UPPER BIG BLACK RIVER
WEST           15  15.3 FRI 08 AM  15.1  14.8  13.3    FALLING          

$$
215 
WGUS44 KJAN 310155
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
754 PM CST FRI DEC 30 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...

  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.


ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC007-051-010754-
/O.EXT.KJAN.FL.W.0088.000000T0000Z-120101T1800Z/
/WSTM6.1.ER.111227T1015Z.111229T0400Z.120101T0300Z.NO/
754 PM CST FRI DEC 30 2011

THE FLOOD WARNING CONTINUES FOR 
  THE BIG BLACK RIVER AT WEST.
* UNTIL SUNDAY AFTERNOON.
* AT  6:45 PM FRIDAY THE STAGE WAS 15.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE TOMORROW EVENING .
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE 
  RIVER BEGIN TO FLOOD.

&&

              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   SAT   SUN   MON CREST TIME  DATE

UPPER BIG BLACK RIVER
WEST           15  15.3 FRI 07 PM  15.3  14.6  13.4     FALLING 

$$
576 
WGUS84 KJAN 311341
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
741 AM CST SAT DEC 31 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...


  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.


ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC007-051-011941-
/O.EXT.KJAN.FL.W.0088.000000T0000Z-120102T1100Z/
/WSTM6.1.ER.111227T1015Z.111229T0400Z.120101T2000Z.NO/
741 AM CST SAT DEC 31 2011

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLACK RIVER AT WEST
* UNTIL LATE SUNDAY NIGHT.
* AT 6:45 AM SATURDAY THE STAGE WAS 15.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS CRESTING.
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE 
  RIVER BEGIN TO FLOOD.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   SUN   MON   TUE CREST TIME  DATE

UPPER BIG BLACK RIVER
WEST           15  15.5 SAT 07 AM  15.3  13.9  11.7    CRESTING          

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Dec 25, 4:07 AM CST, 4 hours 3 minutes earlier.

Area forecast discussion, Dec 25, 4:07 AM CST, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
407 AM CST SUN DEC 25 2011

.SHORT TERM...TODAY THRU TUESDAY NIGHT

...WET CHRISTMAS EXPECTED AND CONTINUING INTO MONDAY...

EXPANSIVE RAIN SHIELD OVERSPREADING THE REGION THIS MORNING AS THE
FIRST OF TWO IMPULSES IS CURRENTLY IMPACTING THE REGION. THE
SECOND AND MORE VIGOROUS IMPULSE WILL BRING AN ADDITIONAL LARGE
SWATH OF RAIN WITH EMBEDDED THUNDERSTORMS MONDAY INTO EARLY TUESDAY
MORNING. ALL TOLD...RAINFALL TOTALS THROUGH TUESDAY MORNING WILL
RANGE FROM 2 INCHES ACROSS SE AREAS TO UPWARDS OF 5 INCHES ACROSS
WESTERN AREAS OF THE ARKLAMISS.

LATEST RUC/WV ANALYSIS DEPICTS A DEEP CLOSED H5 CUT-OFF LOW SLOWLY
MEANDERING OVER WEST TX THAT HAS HELPED POOL NEAR 200% NORMAL PWATS
OVER THE REGION. AN EJECTING SW/V AHEAD OF THE H5 LOW COUPLED WITH
FAVORABLE RIGHT ENTRANCE QUAD OF DEPARTING JETSTREAK THAT IS AHEAD
OF AN IMPULSE DIVING DOWN OUT OF THE GREAT LAKES AND SUPPORTIVE
ISENTROPIC UPGLIDE WILL PROVIDE IMPETUS FOR CONTINUED LIFT THROUGH
THIS AFTERNOON. AS SH/V LIFTS OUT THIS EVENING...ISENTROPIC UPGLIDE
WEAKENS AND EVEN DOWNGLIDE APPEARS TO OCCUR AS THE NRN GREAT LAKES
IMPULSE DRAGS ATTENDANT BOUNDARY THROUGH NRN SECTIONS THAT
EFFECTIVELY BACKS WINDS TO NE/N. AS SUCH...POPS TONIGHT AND INTO
EARLY MONDAY WERE REDUCED.

BY MONDAY AFTERNOON HOWEVER...THE POTENT H5 COLD-CORE LOW WILL
CONTINUE TO AID IN SFC CYCLOGENESIS ACROSS NRN GULF RESULTING IN
QUICKLY VEERING LOW-LVL WINDS BACK TO THE SE/S. MOISTURE WILL SURGE
NWD MONDAY AFTERNOON AND NIGHT WITH PWATS CLIMBING TO NEAR 1.5 IN...
WHICH PLACES US NEAR THE 99 PERCENTILE AND NEAR 2 SD ABOVE NORMAL FOR
THIS TIME OF YEAR. TEMPERATURES WILL WARM THROUGH MONDAY AFTERNOON
AND NIGHT ALONG AND SOUTH OF I-20 AS THIS MOISTURE SURGES NORTH.
RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS WILL BE EFFICIENT RAINFALL
PRODUCERS AND FLASH FLOODING WILL BECOME A CONCERN MONDAY AFTERNOON
THROUGH EARLY TUESDAY. IN ADDITION TO THE FLOOD THREAT...WINDS WILL
BECOME QUITE GUSTY ACROSS SE MS MONDAY NIGHT /~60 KT @ 925MB/.
STRONG TO SEVERE STORMS ACROSS EXTREME SE MS STILL APPEAR HIGHLY
CONDITIONAL DEPENDING ON THE NRN SFC MOISTURE TONGUE OF LOW 60
DEWPOINTS WITH ~500 J/KG MUCAPE HUGGING THE MS COAST. YET...HEAVIER
DOWNPOURS MAY BE ABLE TO MIX SOME OF THESE STRONG WINDS TO THE
SURFACE AND THIS WILL NEED TO MONITORED. FROPA WILL DRIVE THROUGH
THE REGION EARLY TUESDAY MORNING. SOME LINGERING SHOWERS/DRIZZLE
UNDERNEATH THE COLD-CORE LOW COULD BE POSSIBLE THROUGH MID-DAY
TUESDAY BEFORE ALL PRECIP TAPPERS OFF. LOW CLOUDS LOOK TO HANG ON
THROUGH A GOOD PORTION OF TUESDAY WITH CAA AND HAVE DROPPED HIGHS
THAT PERIOD. /ALLEN/

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY...PROGRESSIVE ZONAL FLOW
WILL DOMINATE THROUGH THE PERIOD MAKING TIMING AND STRENGTH OF
EMBEDDED SHORTWAVES DIFFICULT TO DETERMINE. AT PRESENT WITH THE
GFS...WEAK SHORTWAVE WILL PASS THROUGH THE AREA WED NIGHT...BUT NOT
EXPECTING ANY PRECIP AS LITLLE SURFACE REFLECTION SHOULD LIMIT
MOISTURE AVAILABILITY. ECMWF HAS A SLIGHTLY SLOWER SPLIT FLOW
SOLUTION AT THIS TIME FRAME...BUT SIMILAR WITH RESPECT TO LIMITED
MOISTURE.

MODELS SHOWING ANOTHER WEAK MID LEVEL WAVE TRAVERSE THE AREA
THURSDAY NIGHT...BUT LIKE BEFORE LITTLE SURFACE REFLECTION AND
LIMITED MOISTURE SHOULD ONLY ALLOW FOR AN INCREASE IN CLOUD COVER
AND NO PRECIPITATION.

SIGNIFICANT TIMING DIFFERENCES EXIST BETWEEN THE GFS AND ECMWF FOR
THE SYSTEM FOR SAT. LESS AMPLIFIED ECMWF BRINGS A WEAK MID LEVEL
TROF AND ASSOCIATED SURFACE COLD FRONT INTO THE AREA BY FRIDAY
NIGHT...WHILE THE GFS BEING SOMEWHAT MORE AMPLIFIED BRINGS IT IN
ABOUT 12 HOURS LATER WITH BETTER MOISTURE AND ENERGY.

LOW CONFIDENCE IN THE FLOW REGIME REQUIRES A MORE CONSERVATIVE LEAN
TOWARD THE OPERATIONAL GFS SOLUTION./26/

&&

.AVIATION...ALL SITES ARE CURRENTLY VFR WITH THE EXCEPTION OF KHBG
WITH CIGS AT OVC029. MVFR AND IFR CONDITIONS ARE EXPECTED TO DEVELOP
THROUGH THE MORNING HOURS ACROSS ALL TAF SITES FROM WEST TO EAST AS
LOW-LVLS CONTINUE TO MOISTEN AND RAIN SHOWERS TRAVERSE THE REGION.
MOST SITES REMAIN MVFR THIS AFTERNOON WITH CIGS 1-2 KFT WITH -RA TO
+RA AT TIMES. NRN TAF SITES WILL BECOME VFR AS LOW CLOUDS DISSIPATE
AND WINDS VEER TO THE NORTH TONIGHT. ROUND OF HEAVIER RAIN AND
EMBEDDED TSRA WILL OCCUR MONDAY AFTERNOON THROUGH TUESDAY MORNING
WITH WIDESPREAD MVFR AND IFR CONDITIONS. AREAS IN HEAVIER DOWNPOURS
MAY BRIEFLY GO LIFR AT TIMES. SECOND ROUND OF RAIN WILL END EARLY
TUESDAY MORNING WITH FROPA AS LOW CIGS HANG ON. /ALLEN/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       51  44  56  44 /  97  65 100 100
MERIDIAN      52  40  58  47 / 100  50 100 100
VICKSBURG     51  45  56  41 /  85  70 100 100
HATTIESBURG   55  45  60  51 / 100  54 100 100
NATCHEZ       48  48  57  43 /  96  89 100 100
GREENVILLE    50  40  49  39 /  58  49 100 100
GREENWOOD     53  42  56  43 /  74  43 100 100

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

ALLEN/26
Hazardous weather outlook, Dec 25, 5:01 AM CST, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
501 AM CST SUN DEC 25 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
261100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
501 AM CST SUN DEC 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

STEADY MODERATE TO HEAVY RAINS ONGOING AT THIS TIME AND THROUGH THIS
AFTERNOON WILL RESULT IN RAINFALL AMOUNTS OF 1 TO 2 INCHES. THESE
RAINFALL TOTALS WILL EFFECTIVELY SATURATE THE GROUND...LOW LYING
AREAS AND CREATE PONDING OF WATER ON ROADS. THE ADDITIONAL HEAVY
RAINFALL EXPECTED ON MONDAY WILL QUICKLY BECOME RUNOFF AND POSE AN
INCREASED FLASH FLOOD RISK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRENGTHENING LOW PRESSURE SYSTEM AND ANOMALOUSLY HIGH MOISTURE WILL
COMBINE TO CREATE MODERATE TO HEAVY TRAINING RAIN SHOWERS AND
THUNDERSTORMS MONDAY THROUGH EARLY TUESDAY ACROSS MUCH OF THE
REGION. ADDITIONAL RAINFALL TOTALS OF 2 TO 3 INCHES WILL BE POSSIBLE.
COMBINED WITH RAINFALL AMOUNTS FROM SUNDAY...RAINFALL TOTALS NEARING 5
INCHES COULD POSSIBLE ACROSS SEVERAL AREAS OF THE ARKLAMISS REGION.
FLASH FLOODING WILL BECOME A CONCERN DURING THIS TIME FRAME BEFORE
RAIN TAPPERS DOWN TUESDAY MORNING.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

ALLEN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 2:43 PM CSTFlood WatchJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more31 hr
Dec 25, 3:43 PM CSTRiver Flood AdvisoryJANAdams, Wilkinson4 days

Nearby

River Flood Warnings in Mississippi, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.